\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Construction and research of adequate computational models for quasilinear hyperbolic systems

Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In the paper, we study a class of three-dimensional quasilinear hyperbolic systems. For such system, we set the initial boundary value problem and construct the energy integral. We construct the difference scheme and obtain an a priori estimate for its solution.

    Mathematics Subject Classification: Primary: 65N12.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Numerical solution by scheme with limiter (40)

    Figure 2.  Line is exact solution, point-numerical solution by scheme (40)

  • [1] R. D. AloevZ. K. EshkuvatovSh. O. Davlatov and N. M. A. Nik Long, Sufficient condition of stability of finite element method for symmetric t-hyperbolic systems with constant coefficients, Computers and Mathematics with Applications, 68 (2014), 1194-1204.  doi: 10.1016/j.camwa.2014.08.019.
    [2] R. D. AloevA. M. Blokhin and M. U. Hudayberganov, One class of stable difference schemes for hyperbolic system, American Journal of Numerical Analysis, 2 (2014), 85-89. 
    [3] A. M. Blokhin and R. D. Aloev, Energy Integrals and Their Applications to Investigation of Stability of Difference Schemes, Novosibirsk, 1993. 224 p(in Russian).
    [4] S. K. Godunov, Equations of Mathematical Physics, Nauka, Moscow, 1979 (in Russian).
    [5] S. K. Godunov, An interesting class of quasi-linear systems, Dokl. Akad. Nauk SSSR, 139 (1961), 521–523. (in Russian).
    [6] S. K. Godunov and E. I. Romenskii, Elements of Continuum Mechanics and Conservation Laws, Springer-Verlag, New York, 2003. doi: 10.1007/978-1-4757-5117-8.
    [7] A. Harten, On the symmetric form of systems of conservation laws with entropy, J. Comp. Phys., 49 (1983), 151-164.  doi: 10.1016/0021-9991(83)90118-3.
    [8] A. I. Vol'pert and S. I. Khudyaev, On the Cauchy problem for composite systems of nonlinear differential equations, Math. USSR Sb., 16 (1972), 517-544.  doi: 10.1070/SM1972v016n04ABEH001438.
    [9] Yu. S. Zavyalov, B. I. Kvasov and V. L. Miroshnichenko, Methods of Spline Functions, Moscow, Nauka, 1980 (in Russian).
  • 加载中

Figures(2)

SHARE

Article Metrics

HTML views(1563) PDF downloads(236) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return